# SDR SWAA2022101157477

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 77,647 hours, 45,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: EXTERIOR EMERGENCY LIGHT AFT OF R-1 DOOR INOP / [01] REMOVED AND REPLACED BATTERY PACK M1674 ON TTG8Q00F9CTY. R-1 DOOR EXTERIOR EMERGENCY LIGHT TEST NORMAL PER AMM 33-51-00-710-801.;[02] VERIFIED STEP 1
